Derivatives of a Polynomial of Best Approximation.

Gen-Ichiro Sunouchi

Jahresbericht der Deutschen Mathematiker-Vereinigung (1967/68)

  • Volume: 70, page 165-166
  • ISSN: 0012-0456; 1869-7135

How to cite


Sunouchi, Gen-Ichiro. "Derivatives of a Polynomial of Best Approximation.." Jahresbericht der Deutschen Mathematiker-Vereinigung 70 (1967/68): 165-166. <>.

author = {Sunouchi, Gen-Ichiro},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
pages = {165-166},
title = {Derivatives of a Polynomial of Best Approximation.},
url = {},
volume = {70},
year = {1967/68},

AU - Sunouchi, Gen-Ichiro
TI - Derivatives of a Polynomial of Best Approximation.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1967/68
VL - 70
SP - 165
EP - 166
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.